MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number B12LT
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 5/28/2025.D4 batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: 1.Could you please clarify if there were any patient consequences? 2.Could you please clarify if there was any change in the post-operative care of the patient as a result of the event? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure outside of trocar tube was beding so it was not possible to insert.
 
Additional Manufacturer Narrative
(b)(4) date sent 7/9/2025 the device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
(b)(4).Date sent 7/18/2025 d4 batch #a9e82a investigation summary the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the b12lt device was received with the sleeve damaged melted.In addition, the packaging opened was returned along with the instrument.The event reported was confirmed and it is related to improper use of the device.In order to prevent this kind of damage please avoid the contact with laser, electrosurgical or ultrasonic devices.As part of ethicon¿s quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch a9e82a number, and no non-conformances were identified.

Brand Name
ENDOPATH XCEL BLADELESS TROCAR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key22095441
Report Number3005075853-2025-03937
Device Sequence Number6736020
Product Code GCJ
UDI-Device Identifier10705036001164
UDI-Public(01)10705036001164(17)281031(10)720C26
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB12LT
Device Lot Number720C26
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer07/08/2025
07/17/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/09/2025
07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown